PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2014 | 12 | 10 | 1416-1432
Tytuł artykułu

A classification of the torsion tensors on almost contact manifolds with B-metric

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The space of the torsion (0,3)-tensors of the linear connections on almost contact manifolds with B-metric is decomposed in 15 orthogonal and invariant subspaces with respect to the action of the structure group. Three known connections, preserving the structure, are characterized regarding this classification.
Twórcy
autor
Bibliografia
  • [1] Alexiev V., Ganchev G., On the classification of almost contact metric manifolds, In: Mathematics and Education in Mathematics, Proceedings of 15th Spring Conference of UBM, (6–9 Apr. 1986, Sunny Beach, Bulgaria), Professor Marin Drinov Academic Publishing House, 1986, 155–161, (arXiv:1110.4297)
  • [2] Bismut J.-M., A local index theorem for non-Kähler manifolds, Math. Ann., 1989, 284, 681–699 http://dx.doi.org/10.1007/BF01443359
  • [3] Biquard O., Métriques d’Einstein asymptotiquement symétriques, Astérisque, 2000, 265; English translation: Asymptotically Symmetric Einstein Metrics, SMF/AMS Texts and Monographs, American Mathematical Society, 2006, 13
  • [4] Chern S.S., Complex manifolds without potential theory, 2nd ed., Springer-Verlag, 1979 http://dx.doi.org/10.1007/978-1-4684-9344-3
  • [5] Friedrich T., Ivanov S., Parallel spinors and connections with skew-symmetric torsion in string theory, Asian J. Math., 2002, 6, 303–336
  • [6] Friedrich T., Ivanov S., Almost contact manifolds, connections with torsion, and parallel spinors, J. Reine Angew. Math., 2003, 559, 217–236
  • [7] Ganchev G., Borisov A., Note on the almost complex manifolds with Norden metric, C. R. Acad. Bulgare Sci., 1986, 39, 31–34
  • [8] Ganchev G., Gribachev K., Mihova V., B-connections and their conformal invariants on conformally Kaehler manifolds with B-metric, Publ. Inst. Math. (Beograd) (N.S.), 1987, 42(56), 107–121
  • [9] Ganchev G., Ivanov S., Characteristic curvatures on complex Riemannian manifolds, Riv. Mat. Univ. Parma (5), 1992, 1, 155–162
  • [10] Ganchev G., Mihova V., Canonical connection and the canonical conformal group on an almost complex manifold with B-metric, Annuaire Univ. Sofia Fac. Math. Inform., 1987, 81, 195–206
  • [11] Ganchev G., Mihova V., Gribachev K., Almost contact manifolds with B-metric, Math. Balkanica (N.S.), 1993, 7, 261–276
  • [12] Gates S.J., Hull C.M., Roček M., Twisted multiplets and new supersymmetric non-linear σ-models, Nuclear Phys. B, 1984, 248, 157–186 http://dx.doi.org/10.1016/0550-3213(84)90592-3
  • [13] Gauduchon P., Hermitian connections and Dirac operators, Boll. Unione Mat. Ital. (7), 1997, 11-B(2), 257–288
  • [14] Gray A., Hervella L., The sixteen classes of almost Hermitian manifolds and their linear invariants, Ann. Mat. Pura Appl. (4), 1980, 123, 35–58 http://dx.doi.org/10.1007/BF01796539
  • [15] Gribacheva D., Natural connections on Riemannian product manifolds, C. R. Acad. Bulgare Sci., 2011, 64, 799–806
  • [16] Gribacheva D., Natural connections on conformal Riemannian P-manifolds, C. R. Acad. Bulgare Sci., 2012, 65, 581–590
  • [17] Gribacheva D., Mekerov D., Canonical connection on a class of Riemannian almost product manifolds, J. Geom., 2011, 102, 53–71 http://dx.doi.org/10.1007/s00022-011-0098-7
  • [18] Ivanov P., Ivanov S., SU(3)-instantons and G 2; Spin(7)-heterotic string solitons, Comm. Math. Phys., 2005, 259, 79–102 http://dx.doi.org/10.1007/s00220-005-1396-4
  • [19] Ivanov S., Papadopoulos G., Vanishing theorems and string backgrounds, Classical Quantum Gravity, 2001, 18, 1089–1110 http://dx.doi.org/10.1088/0264-9381/18/6/309
  • [20] Lichnerowicz A., Un théorème sur les espaces homogènes complexes, Arch. Math., 1954, 5, 207–215 http://dx.doi.org/10.1007/BF01899340
  • [21] Lichnerowicz A., Généralisation de la géométrie kählérienne globale, Colloque de geometrie differentielle, Louvain, 1955, 16, 99–122
  • [22] Manev M., Properties of curvature tensors on almost contact manifolds with B-metric, Proceedings of the Jubilee Scientific Session of the Vasil Levski National Military Higher School, Veliko Tarnovo, 1993, 27, 221–227
  • [23] Manev M., Contactly conformal transformations of general type of almost contact manifolds with B-metric. Applications, Math. Balkanica (N.S.), 1997, 11, 347–357
  • [24] Manev M., Natural connection with totally skew-symmetric torsion on almost contact manifolds with B-metric, Int. J. Geom. Methods Mod. Phys., 2012, 9, 1250044 (20 pages) http://dx.doi.org/10.1142/S0219887812500442
  • [25] Manev M., Gribachev K., Conformally invariant tensors on almost contact manifolds with B-metric, Serdica Math. J., 1994, 20, 133–147
  • [26] Manev M., Ivanova M., A natural connection on some classes of almost contact manifolds with B-metric, C. R. Acad. Bulgare Sci., 2012, 65, 429–436
  • [27] Manev M., Ivanova M., Canonical-type connection on almost contact manifolds with B-metric, Ann. Global Anal. Geom., 2013, 43, 397–408 http://dx.doi.org/10.1007/s10455-012-9351-z
  • [28] Manev M., Staikova M., On almost paracontact Riemannian manifolds of type (n, n), J. Geom., 2001, 72, 108–114 http://dx.doi.org/10.1007/s00022-001-8572-2
  • [29] Mekerov D., A connection with skew-symmetric torsion and Kähler curvature tensor on quasi-Kähler manifolds with Norden metric, C. R. Acad. Bulgare Sci., 2008, 61, 1249–1256
  • [30] Mekerov D., Canonical connection on quasi-Kähler manifolds with Norden metric, J. Tech. Univ. Plovdiv Fundam. Sci. Appl. Ser. A Pure Appl. Math., 2009, 14, 73–86
  • [31] Nakova G., Zamkovoy S., Eleven classes of almost paracontact manifolds with semi-Riemannian metric of (n+1; n), In: Adachi T., Hashimoto H., Hristov M. (Eds.), Recent Progress in Differential Geometry and its Related Fields. Proceedings of the 2nd International Colloquium on Differential Geometry and Its Related Fields (6–10 Sept. 2010, Veliko Tarnovo, Bulgaria), World Scientific, Singapore, 2011, 119–136
  • [32] Naveira A.M., A classification of Riemannian almost-product manifolds, Rend. Mat. Appl. (7), 1983, 3, 577–592
  • [33] Staikova M., Gribachev K., Canonical connections and their conformal invariants on Riemannian P-manifolds, Serdica Math. J., 1992, 18, 150–161
  • [34] Strominger A., Superstrings with torsion, Nuclear Phys. B, 1986, 274, 253–284 http://dx.doi.org/10.1016/0550-3213(86)90286-5
  • [35] Tanaka N., On non-degenerate real hypersurfaces, graded Lie algebras and Cartan connections, Jpn. J. Math., 1976, 20, 131–190
  • [36] Tanno S., Variational problems on contact Riemannian manifolds, Trans. Amer. Math. Soc., 1989, 314, 349–379 http://dx.doi.org/10.1090/S0002-9947-1989-1000553-9
  • [37] Webster S.M., Pseudo-Hermitian structures on a real hypersurface, J. Differential Geom., 1978, 13, 25–41
  • [38] Yano K., Differential geometry on complex and almost complex spaces, Pergamon Press, Oxford, 1965
  • [39] Yano K., Kon M., Structures on manifolds, World Scientific, 1984
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-014-0422-1
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.